By Topic

A Multidimensional Krylov Reduction Technique With Constraint Variables to Model Nonlinear Distributed Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ehsan Rasekh ; Department of Electrical and Computer Engineering, The University of Western Ontario, London, Canada ; Anestis Dounavis

This paper presents an efficient model order reduction algorithm for simulating large interconnect networks with many nonlinear elements. The proposed methodology is based on a multidimensional subspace method and uses constraint equations to link the nonlinear elements and biasing sources to the reduced order model. This approach significantly improves the simulation time of distributed nonlinear systems, since additional ports are not required to link the nonlinear elements to the reduced order model, yielding appreciable savings in the size of the reduced order model and computational time. Numerical examples are provided to illustrate the validity of the proposed algorithm.

Published in:

IEEE Transactions on Advanced Packaging  (Volume:33 ,  Issue: 3 )